MAUDE Adverse Event Report: NP MEDICAL 7"(18CM) STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CON

NP MEDICAL 7"(18CM) STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CON
Model Number NC5011B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three unused devices that were returned were evaluated.The samples were inspected under magnification.The were no signs of luer connection warpage or deformities.No foreign material or glue was present.When the collar was pushed down to the collar stop, there was material interference that made the collar stick when trying to slide the collar upwards.
 
Event or Problem Description
A complaint was received, part number nc5011b- lot # 19292, due to the sliding collar not being able to move.When it does move it is sticky as if there is dried glue obstructing the movement of the spinning collar.The connection to the catheter hub could not be made securely enough to withstand a ct procedure.

Brand Name
7"(18CM) STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CON
Common Device Name
EXTENSION SET
Manufacturer (Section D)
NP MEDICAL
101 union street
clinton MA 01510
MDR Report Key10550748
Report Number1000304305-2020-00004
Device Sequence Number16912613
Product Code FPA
UDI-Device Identifier15019517133196
UDI-Public15019517133196
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K092382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5011B
Device Lot Number19292
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1